Aa
A
A
Close
Avatar universal
Hives: Don't know what's causing it.
Hi, For the last few day's I've been experiencing hives all over my body. It all started when I found this quarter sizer circular dry spot on the back of my shoulder. The Hives are worse from yesterday when I started taking Benadryl
and the doctor gave me a shot of steroids. He also gave me Medrol which i'm iffy on taking. I really don't know what is causing them but, there are a lot more than yesterday, and they're even on my face. Some of the marks are very dry and flaky.  
Cancel
1 Answers
Page 1 of 1
18476447 tn?1465195593
You could be allergic to your hair products or skincare. I am sensitive to all silicone products so basically anything with dimethicone, which is in practically everything. This would be my first guess, since some women are very sensitive to it (especially Asian women for some reason). You could try seeing an allergist to patch test your hair products and maybe test you for soy allergy since soy is in everything, too, in many various other ingredient names.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Allergy Community Resources